MAUDE Adverse Event Report: ST PAUL CADD; PUMP, INFUSION

ST PAUL CADD; PUMP, INFUSION
Model Number 21-7450-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
(2/2, reference (b)(4) for related complaints) (documenting cartridge).Information was received via medwatch report #mw5106292, report date: (b)(6) 2021 that repeated issue with ms3 pump alarming low volume with treprostinil still left in cartridge, was experienced.Cartridge lot unavailable.No further details provided.
 
Additional Manufacturer Narrative
Other, other text: no lot number was provided; therefore, device history record review could not be performed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the reporting manufacturer will reopen this complaint for further investigation.D5 is the patient/consumer.

Brand Name
CADD
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13562898
Report Number3012307300-2022-03685
Device Sequence Number19766734
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown